About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 657286, 14 pages
http://dx.doi.org/10.1155/2013/657286
Research Article

Pattern Formation in a Semi-Ratio-Dependent Predator-Prey System with Diffusion

1Department of Mathematics Education, Catholic University of Daegu, Gyeongsan, Gyeongbuk 712-702, Republic of Korea
2Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea
3College of Mathematics and Computer, Ningxia University, Ningxia 750021, China

Received 31 October 2012; Accepted 25 February 2013

Academic Editor: Vimal Singh

Copyright © 2013 Hunki Baek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hunki Baek, Dong Ick Jung, and Zhi-wen Wang, “Pattern Formation in a Semi-Ratio-Dependent Predator-Prey System with Diffusion,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 657286, 14 pages, 2013. doi:10.1155/2013/657286